Jump to content
Important Survey - Please Participate ×

Faith


[La...]

Recommended Posts

It's been about 3 weeks since I've stop taking xanax,my head is still hurting can't sleep jumping every now and again,sluggish drained just lazy..not picking back up i pray..everyday seems to get harder an harder,how much longer
Link to comment
Share on other sites

Hi  :) Welcome to BenzoBuddies!

 

I am glad you found us today. At three weeks in you are likely sill in the acute phase of withdrawal. This is symptoms are their very worst. This phase typically lasts about a month, with some noticeable improvement felt after. How long were you on them? How much were you on, and what method did you stop? Those factors can play a part in the healing process.

 

You might like to check out The Ashton Manual it is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field. 

 

Please feel free to post to any of the dedicated boards, we have a wonderful community of people here, who will give sound advice. Members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

Members discuss their symptoms on the Post withdrawal recovery support.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again Welcome!  :smitten:

 

benzos-R-cruel

 

Link to comment
Share on other sites

I was taking xanax for close to 2years mayb.2mg 3times a day,woke up a couple weeks ago and said I didn't want to take them anymore an boy have I been suffering yes I have..its ugly....its feel like it was the worst choice I made but feel to I'm glad I did this process is serious
Link to comment
Share on other sites

×
×
  • Create New...